# SDR UALA2012040902166

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,915 hours, 13,229 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY OVERHEAD EXIT SIGN HAS A BROKEN SPRING CLIP.  CLIP IS INSIDE UPPER LT WHICH NEEDS TO BE REPLACED.  EXIT SIGN FACE PLATE IS SECURED WITH TAPE.  WILL NEED A NEW SPRING CLIP.  NEED SIGN INSTL-AISLE EXIT.  PLACED A NON STOCK ORDER UN OSTF H305 2.
